Alert archive / Pennsylvania / River Flood Warnings in 2008

River Flood Warning 2, NWS State College, PA

February 2, 2008Dauphin County, Elk County, Lebanon County, Pennsylvania

NWS State College, PA issued this river flood warning at Feb 2, 2008, 10:51 AM EST for Dauphin County, Elk County, Lebanon County, Pennsylvania. It took effect at Feb 2, 2008, 1:00 PM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Feb 2, 2008, 10:51 AM EST (15:51 UTC)
In effect from
Feb 2, 2008, 1:00 PM EST
Expired
Feb 6, 2008, 8:33 PM EST
In force
4 days
Issued by
NWS State College, PA
Flood severity
Minor

Counties Dauphin County, PA, Elk County, PA, Lebanon County, PA

The radar

The State College radar (KCCX), 63 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Clarion River at Johnsonburg (JHNP1). The gauge peaked at 6.36 ft at Feb 6, 2008, 3:00 PM EST.

actionminormoderatemajor51002/0202/0302/0402/0502/0602/0702/08
Action stage
5 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03028500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCTP 021551
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1051 AM EST SAT FEB 02 2008

...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  SWATARA CREEK NEAR HERSHEY

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED THIS AFTERNOON.

PAC043-075-030100-
/O.NEW.KCTP.FL.W.0002.080202T1800Z-080203T0100Z/
/HERP1.1.ER.080202T1800Z.080202T1800Z.080202T1900Z.NO/
1051 AM EST SAT FEB 02 2008

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SWATARA CREEK NEAR HERSHEY
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 AM SATURDAY THE STAGE WAS...6.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE AND CREST AT 7.1 FEET EARLY THIS AFTERNOON.
  THE RIVER WILL FALL BACK BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW.  
  SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER.

$$

DEVOIR
5 follow-up statements
000 
WGUS41 KCTP 060249
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
949 PM EST TUE FEB 05 2008

...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  CLARION RIVER AT JOHNSONBURG
  
A LARGE AREA OF RAIN WILL OVERSPREAD THE CLARION RIVER BASIN FROM
THE WEST OVERNIGHT AND CONTINUE THROUGH WEDNESDAY MORNING. THE RAIN
WILL BE HEAVY AT TIMES AND A FEW THUNDERSTORMS MAY ALSO BE EMBEDDED
WITHIN THE RAIN SHIELD. ADDITIONAL RAINFALL AMOUNTS BETWEEN 1.5
AND 2 INCHES ARE LIKELY FROM MIDNIGHT TONIGHT THROUGH EARLY WEDNESDAY
AFTERNOON.

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED EARLY WEDNESDAY
MORNING.

PAC047-061449-
/O.NEW.KCTP.FL.W.0002.080206T1630Z-080207T0645Z/
/JHNP1.1.ER.080206T1630Z.080206T1800Z.080207T0045Z.NO/
949 PM EST TUE FEB 05 2008

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CLARION RIVER AT JOHNSONBURG
* FROM LATE WEDNESDAY MORNING TO LATE WEDNESDAY NIGHT...OR
  UNTIL THE WARNING IS CANCELLED.
* AT 8 PM TUESDAY THE STAGE WAS...4.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO CREST BETWEEN 7 AND 8 FEET WEDNESDAY AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE BY MIDNIGHT WEDNESDAY NIGHT.
* AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS.

$$

LAMBERT/STEINBUGL/MACH
000 
WGUS81 KCTP 061020
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
520 AM EST WED FEB 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  CLARION RIVER AT JOHNSONBURG

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED BY LATE THIS MORNING.

PAC047-062220-
/O.CON.KCTP.FL.W.0002.080206T1630Z-080207T0645Z/
/JHNP1.1.ER.080206T1630Z.080206T1800Z.080207T0045Z.NO/
520 AM EST WED FEB 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE CLARION RIVER AT JOHNSONBURG.
* FROM THIS MORNING TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 4 AM WEDNESDAY THE STAGE WAS 4.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON WITH A
  CREST NEAR 7.5 FEET LATE THIS AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS.

$$
000 
WGUS81 KCTP 061558
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1058 AM EST WED FEB 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  CLARION RIVER AT JOHNSONBURG

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATE THIS EVENING.

PAC047-070358-
/O.EXT.KCTP.FL.W.0002.080207T0000Z-080207T0600Z/
/JHNP1.1.ER.080207T0000Z.080207T0000Z.080207T0000Z.NO/
1058 AM EST WED FEB 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE CLARION RIVER AT JOHNSONBURG.
* FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8 AM WEDNESDAY THE STAGE WAS 4.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST TO RISE TO NEAR FLOOD STAGE THIS EVENING.
* AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS.

$$
000 
WGUS81 KCTP 062201
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
501 PM EST WED FEB 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  CLARION RIVER AT JOHNSONBURG

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATE THIS EVENING.

PAC047-070600-
/O.CON.KCTP.FL.W.0002.080207T0000Z-080207T0600Z/
/JHNP1.1.ER.080207T0000Z.080207T0000Z.080207T0000Z.NO/
501 PM EST WED FEB 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE CLARION RIVER AT JOHNSONBURG.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 4 PM WEDNESDAY THE STAGE WAS 6.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER IS FORECAST TO RISE TO FLOOD STAGE THIS EVENING.
* AT 7.0 FEET...HIGH WATER RESULTS IN OVERFLOW OF BOTH BANKS.

$$

JUNG
000 
WGUS81 KCTP 070133
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
833 PM EST WED FEB 06 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  CLARION RIVER AT JOHNSONBURG
  
HEAVY RAINFALL HAS ENDED ACROSS THE REGION THIS EVENING...AFTER BEING
SWEPT TO THE EAST BY A COLD FRONT. A FEW LIGHT SHOWERS WILL CHANGE 
TO SNOW SHOWERS LATE TONIGHT. 

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

PAC047-070203-
/O.CAN.KCTP.FL.W.0002.000000T0000Z-080207T0600Z/
/JHNP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
833 PM EST WED FEB 06 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE CLARION RIVER AT JOHNSONBURG.
* AT 8 PM WEDNESDAY THE STAGE WAS 5.8 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER CRESTED BELOW FLOOD STAGE AT 6.4 FEET...AND WILL CONTINUE
  SLOWLY FALLING TO AROUND 4.0 FEET BY FRIDAY AFTERNOON.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Feb 2, 6:23 AM EST, 4 hours 28 minutes earlier.

Area forecast discussion, Feb 2, 6:23 AM EST, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
623 AM EST SAT FEB 2 2008

.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN FROM THE OHIO RIVER VALLEY TODAY.
GENERALLY QUIET WEATHER IS IN STORE TODAY AND SUNDAY...WITH ABOVE
NORMAL TEMPERATURES SUNDAY. THE NEXT SYSTEM TO BRING SIGNIFICANT
PRECIPITATION TO THE REGION SHOULD BE SOME TIME MONDAY OR
TUESDAY...ALONG WITH EVEN WARMER TEMPERATURES. A COOL DOWN TO
MORE SEASONABLE TEMPERATURES WILL HAPPEN IN THE MIDDLE OF THE
WEEK.

&&

.NEAR TERM /UNTIL NOON TODAY/...
WINDS STILL A LITTLE GUSTY...ESP ON THE RIDGES. THIS COUPLED WITH
ICY TREES/LIMBS AND POWER LINES COULD MAKE A POWER OUTAGE OR TWO.
PRECIP HAS DWINDLED TO LITTLE MORE THAN A FLURRY - OR EVEN A
REPORT OF FZDZ. THE EXTENSIVE STRATUS WHICH EXTENDS ALL THE WAY
WEST TO IL THIS MORNING WILL BE STUBBORN TO GO AWAY. WILL PLAY
FCST VERY CLOUDY FOR A GOOD PORTION OF THE AREA THIS MORNING.

&&

.SHORT TERM /NOON TODAY THROUGH 6 PM SUNDAY/...
INVERSION DOES TRY TO LOWER LATER TODAY BUT NO REAL STRONG
SUBSIDENCE PRESENT TO MIX DRY AIR DOWN. SFC/LLVL WINDS ARE
FAVORABLE FOR DOWNSLOPING IN SC MTNS AND LWR SUSQ VALLEY AND
CLEARING POSSIBLE THERE...THOUGH. BUT THE CLOUDS IN THE NW AND THE
SLOPPY/ICY MESS ON THE GROUND IN MANY PLACES WILL KEEP EFFECTIVE
HEATING TO A MINIMUM TODAY. THUS...WILL CUT DOWN MAX TEMPS TODAY A
BIT...AND KEEP THE NW HALF TO TWO-THIRDS OF THE CWA IN THE 30S.

CLEARING IS POSSIBLE TONIGHT...BUT LLVL MSTR STILL LOOKS TO BE
TRAPPED IN THE NW MTNS PER THE LATEST MDL SOUNDINGS. USUAL COOL
SPOTS OF KTHV AND KSEG COULD RADIATE WELL...AND WILL FOLLOW COOLER
GUID THERE.

A WEAK SFC TROF WILL ZIP ACROSS THE GREAT LAKES LATE TONIGHT AND
SUNDAY MORNING...AND WILL TRY TO NICK THE NRN MTNS AND PERHAPS THE
LAURELS WITH A FEW SHSN/FLURRIES ON SUNDAY MORNING BEFORE A
LITTLE WARM ADVECTION SETS IN. MOST PLACES SHOULD JUST SEE A
LITTLE INCREASE IN CLOUDS. WILL KEEP TEMPS COOL /M30S/ IN THE NRN
MTS...BUT WE COULD HAVE READINGS NEAR 50 IN THE SOUTH...ESPECIALLY
THOSE PLACES THAT HAVE NO SLUSH ON THE GROUND CURRENTLY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
QUIETER WEATHER WILL CONTINUE INTO THE EXTENDED WITH BROAD
SOUTHWEST FLOW THE MAINSTAY FEATURE FOR THE FIRST FEW DAYS...
ALONG WITH 500 MB HEIGHTS BETWEEN 560 AND 570 DM ACROSS PA. THIS
WILL MEAN ABOVE NORMAL TEMPS FOR AT LEAST THE FIRST HALF OF THE
COMING WORK WEEK.

WARM FRONT ASSOCIATED WITH NEXT SYSTEM MAY BRING PRECIP INTO THE
REGION FROM THE SOUTHWEST ON MONDAY. IF IT COMES IN EARLY
ENOUGH...IT COULD BE A LITTLE FREEZING RAIN IN THE NORTH/CENTRAL.
WILL KEEP POPS IN CHC RANGES FOR NOW FOR MONDAY DAYTIME. STEADY
INCREASES IN POPS THROUGH TUESDAY - WITH LIKELIES EVERYWHERE ON
TUES. BUT PRECIP TYPE LOOKS TO BE A SOLID RAIN...WITH TEMPS WELL
ABOVE NORMALS. MAXES ON TUESDAY - DEPENDING ON HOW MUCH CLOUD
COVER WE HAVE COULD PUSH 60F IN THE SOUTH - WITH U40S/50F IN THE
NORTH.

THE WARM TEMPS USUALLY COME AT A PRICE IN FEBRUARY THOUGH...AND WE
COULD SEE A SIG RAIN EVENT AND POSSIBLE CONVECTIVE EVENT DURING
THE DAY TUES. STRONG ACCOMPANYING COLD FRONT WILL MOVE THROUGH
LATE TUE NIGHT WITH PCPN ENDING AS SNOW SNOW SHOWERS AS TEMPS
FALL BEHIND THE FRONT ON WED.

ANOTHER PACIFIC HIGH MOVES IN BEHIND WEDNESDAYS FROPA...WITH
MAINLY DRY WEATHER AND NEARER NORMAL - BUT PERHAPS STILL ABOVE
NORMAL - TEMPS EXPECTED FOR THE END OF THE WEEK. AN ENERGETIC
CLIPPER SYSTEM MAY ARRIVE LATE IN THE WEEK OR EARLY THIS WEEKEND
BRINGING THE POSSIBILITY OF WIDESPREAD SNOW SHOWER ACTIVITY.

&&

.AVIATION /11Z SATURDAY THROUGH WEDNESDAY/...
PLENTY OF LOW LEVEL MOISTURE REMAINS WITH LIFR CEILINGS OVER THE
HOGH ELEVATION AIRFIELDS AND MVFR ELSEWHERE. FORECAST INDICATES A
GRADUAL IMPROVEMENT IN CEILINGS AND VISIBILITY THROUGH 16Z AS
HIGH PRESSURE BUILDS INTO THE AREA FROM THE SOUTHWEST. WINDS WILL
SLOWLY DIMINISH AFTER 18Z.

THE NEXT CHANCE FOR PRECIPITATION AND DETERIORATING FLYING
CONDITIONS WILL START DURING THE DAY MONDAY AND CONTINUE INTO
WEDNESDAY...AHEAD OF THE NEXT FRONTAL SYSTEM PROGGED TO MOVE
THROUGH ON WED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...DANGELO/DEVOIR
AVIATION...RXR/TYBURSKI
Hazardous weather outlook, Feb 2, 3:25 AM EST, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
325 AM EST SAT FEB 2 2008

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-030830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
325 AM EST SAT FEB 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LIGHT FREEZING RAIN IS POSSIBLE MONDAY MORNING...MAINLY ACROSS THE
NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DANGELO

In the hours before

Special weather statement, Feb 2, 5:02 AM EST, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 AM EST SAT FEB 2 2008

PAZ024-033-021230-
CAMBRIA-SOMERSET-
502 AM EST SAT FEB 2 2008

...GUSTY WINDS MAY RESULT IN SPOTTY POWER OUTAGES...

WEST WINDS ARE GUSTING BETWEEN 25 AND 35 MPH. THESE GUSTY WINDS
MAY CREATE SOME SPOTTY POWER OUTAGES AS POWER LINES AND TREE LIMBS
ACROSS THE AREA MAY STILL BE COATED WITH ICE.

THE WINDS MAY CONTINUE TO BE THIS GUSTY FOR MOST OF THE
NIGHT...WITH THE HIGHEST GUSTS ON THE RIDGE TOPS.

BE CAREFUL IF YOU ARE TRAVELING ACROSS THE REGION AS WELL AS
UNTREATED ROADS AND BRIDGES MAY BE ICY.

PAZ004>006-010>012-017-018-037-041-042-021230-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
502 AM EST SAT FEB 2 2008

...GUSTY WINDS MAY RESULT IN SPOTTY POWER OUTAGES...

WEST WINDS ARE GUSTING BETWEEN 20 AND 30 MPH. THESE GUSTY WINDS
MAY CREATE SOME SPOTTY POWER OUTAGES AS POWER LINES AND TREE LIMBS
ACROSS THE AREA MAY STILL BE COATED WITH ICE.

THE WINDS MAY CONTINUE TO BE THIS GUSTY FOR MOST OF THE
NIGHT...WITH THE HIGHEST GUSTS ON THE RIDGE TOPS.

IN ADDITION TO THE WINDS...LIGHT FREEZING RAIN HAS BEEN OCCURRING
OVER THE RIDGE TOPS. THIS HAS DEPOSITED AN ADDITIONAL LIGHT
COATING OF ICE ON TREES AND POWER LINES.

BE CAREFUL IF YOU ARE TRAVELING ACROSS THE REGION AS UNTREATED
ROADS AND BRIDGES MAY BE ICY.

PAZ019-025>028-034-035-045-046-049>053-021230-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
502 AM EST SAT FEB 2 2008

...ICY CONDITIONS DEVELOPING ON ROADWAYS...

TEMPERATURES HAVE FALLEN BELOW FREEZING WHICH HAS RESULTED IN THE
SLUSHY RAIN AND SLEET ACCUMULATION FROM EARLIER IN THE DAY TO
FREEZE ON ROAD SURFACES.

PLEASE USE CAUTION IF YOU WILL BE DRIVING EARLY THIS MORNING AS
ROADS MAY BE EXTREMELY SLIPPERY.

TYBURSKI

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 2:30 AM ESTRiver Flood WarningCTPDauphin, Lebanon, Schuylkill8 hr

Nearby

River Flood Warnings in Pennsylvania, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.